# SDR VTZA97159

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Failed
- Location: Right Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6570 - IAD-MDT - ABORTED TAKEOFF, DUE TO AIRCRAFT AT 70 KNOTS, RIGHT ENGINE TORQUE DROPPED TO 50 PERCENT.  ARICRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE SWAPPED BRIDGES ON RIGHT TORQUE SIGNAL CONDITIONER AND RECALIBRATED, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.(M)
